# SDR DALA13004115652

- Difficulty date: December 20, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-430 LAVATORY SERVICE PAN IS CORRODED AROUND DUMP SHUTE DUCT 77-34.   LOCATED AND DRILLED PAN ON ASSY IAW SRM 51-40-05. INSTALLED PAN IAW SRM 51-40-02.  LEAK CHECKED GOOD IAW TC 3832-9601. OPS CHECKED HEATER GASKET. FWD LAVATORY SERVICE PANEL IAW AMM 30-71-04-401. OPS
